# SDR ZZDA2011363

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORWARD FACE AFT PRESSURE BULKHEAD, STA 1053, RBL 2, CORROSION.  ACCOMPLISHED AFT PRESSURE BULKHEAD DOUBLER REPAIR PER B717 SRM 51-41-05.
